MAUDE Adverse Event Report: CAREFUSION MAXZERO® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXZERO® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ9325
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.Patient age and dob requested but not provided, however, the event reportedly occurred in the special care nurse, therefore the patient is presumed to be an infant.
 
Event or Problem Description
The customer reported that the maxzero tri-fuse tubing set occludes during a lipid infusion while in use in the special care nursery.The rn has to "break the line" in order to continue the infusion.The customer further stated that there were no adverse effects caused to the patient from the event.

Brand Name
MAXZERO® EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9234745
Report Number9616066-2019-02978
Device Sequence Number19430226
Product Code FPA
UDI-Device Identifier10885403427244
UDI-Public10885403427244
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberMZ9325
Device Catalogue NumberMZ9325
Device Lot Number19016609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1